Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Borel's fixed point theorem for Kaehler manifolds and an application

Author: Andrew J. Sommese
Journal: Proc. Amer. Math. Soc. 41 (1973), 51-54
MSC: Primary 32M10; Secondary 53C30
MathSciNet review: 0322217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof of a generalization of the Borel fixed point theorem to the case of Kaehler manifolds is given and, as an application, a short proof of Wang's theorem that compact simply connected homogeneous manifolds are projective and of the form $ G/P$, where $ G$ is a complex semisimple Lie group and $ P$ is a parabolic subgroup.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M10, 53C30

Retrieve articles in all journals with MSC: 32M10, 53C30

Additional Information

Keywords: Transcendental algebraic geometry and Hodge theory, homogeneous manifolds, automorphism groups of complex manifolds, Kaehler manifolds
Article copyright: © Copyright 1973 American Mathematical Society